Post-radiation scleredema adultorum and diffuse eosinophilic fasciitis in the same patient (Journal article)

Mylona, E./ Golfinopoulou, S./ Skarmea, A./ Katsikas, G./ Skrepetou, K./ Nakos, G./ Tsigka, A./ Skoutelis, A.

Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Eosinophilia/*complications/drug therapy/pathology,Fasciitis/*complications/drug therapy/pathology,Female,Humans,Hydroxychloroquine/therapeutic use,Middle Aged,Prednisolone/therapeutic use,Radiation Injuries/*complications/drug therapy/pathology,Scleredema Adultorum/complications/drug therapy/pathology,Treatment Outcome
URI: https://olympias.lib.uoi.gr/jspui/handle/123456789/19183
ISSN: 1502-7732
Link: http://www.ncbi.nlm.nih.gov/pubmed/21077802
http://informahealthcare.com/doi/abs/10.3109/03009742.2010.517216
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
There are no files associated with this item.


 Please use this identifier to cite or link to this item:
https://olympias.lib.uoi.gr/jspui/handle/123456789/19183
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.